×

On asymptotic pointwise contractions in modular function spaces. (English) Zbl 1229.47079

Summary: We discuss the existence of fixed points of asymptotic pointwise contractions in modular function spaces.

MSC:

47H10 Fixed-point theorems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46A80 Modular spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Browder, F.E., Nonexpansive nonlinear operators in a Banach space, Proc. natl. acad. sci. USA, 54, 1041-1044, (1965) · Zbl 0128.35801
[2] Gohde, D., Zum prinzip der kontraktiven abbildung, Math. nachr., 30, 251-258, (1965) · Zbl 0127.08005
[3] Kirk, W.A., Fixed point theory for nonexpansive mappings, I and II, (), 485-505
[4] Goebel, K.; Reich, S., ()
[5] Goebel, K.; Sekowski, T.; Stachura, A., Uniform convexity of the hyperbolic metric and fixed points of holomorphic mappings in the Hilbert ball, Nonlinear anal., 4, 1011-1021, (1980) · Zbl 0448.47048
[6] Baillon, J.B., Nonexpansive mappings and hyperconvex spaces, Contemp. math., 72, 11-19, (1988)
[7] Khamsi, M.A.; Kirk, W.A., An introduction to metric spaces and fixed point theory, (2001), John Wiley New York · Zbl 1318.47001
[8] Khamsi, M.A.; Kozlowski, W.K.; Reich, S., Fixed point theory in modular function spaces, Nonlinear anal., 14, 935-953, (1990) · Zbl 0714.47040
[9] Khamsi, M.A.; Kozlowski, W.M.; Shutao, C., Some geometrical properties and fixed point theorems in Orlicz spaces, J. math. anal. appl., 155.2, 393-412, (1991) · Zbl 0752.46011
[10] Kirk, W.A., Fixed points of asymptotic contractions, J. math. anal. appl., 277, 645-650, (2003) · Zbl 1022.47036
[11] Khamsi, M.A., On asymptotically nonexpansive mappings in hyperconvex metric spaces, Proc. amer. math. soc., 132, 365-373, (2004) · Zbl 1043.47040
[12] Kirk, W.A., Mappings of generalized contractive type, J. math. anal. appl., 32, 567-572, (1970) · Zbl 0213.14901
[13] W.A. Kirk, Asymptotic pointwise contractions, in: Plenary Lecture, the 8th International Conference on Fixed Point Theory and its Applications, Chiang Mai University, Thailand, July 16-22, 2007.
[14] Kirk, W.A.; Xu, H.K., Asymptotic pointwise contractions, Nonlinear anal., 69, 4706-4712, (2008) · Zbl 1172.47038
[15] Hussain, N.; Khamsi, M.A., On asymptotic pointwise contractions in metric spaces, Nonlinear anal., (2009) · Zbl 1176.54031
[16] Opial, Z., Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[17] Brezis, H.; Lieb, E., A relation between pointwise convergence of functions and convergence of functionals, Proc. amer. math. soc., 88.3, 486-490, (1983) · Zbl 0526.46037
[18] Kozlowski, W.M., ()
[19] Kozlowski, W.M., Notes on modular function spaces I, Comment. math., 28, 91-104, (1988)
[20] Kozlowski, W.M., Notes on modular function spaces II, Comment. math., 28, 105-120, (1988)
[21] Musielak, J., ()
[22] Shutao, C., Geometry of Orlicz spaces, Dissertationes math., 356, (1996) · Zbl 1089.46500
[23] Kaminska, A., On uniform convexity of Orlicz spaces, Indag. math., 44.1, 27-36, (1982) · Zbl 0489.46025
[24] Khamsi, M.A., A convexity property in modular function spaces, Math. japon., 44.2, 269-279, (1996) · Zbl 0892.46023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.